Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 129, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 21, 2007, 4:45 PM CDT for Trinity County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2007, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 21, 2007, 5:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Counties, with a storm outline in the text
County Trinity County, TX
The radar
The Houston radar (KHGX), 180 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:59 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 21, 2:59 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 259 PM CDT THU JUN 21 2007 .DISCUSSION... CONVECTION CONTINUES TO DEVELOP ALONG A BOUNDARY FROM GALVESTON BAY TOWARDS MADISONVILLE. SOME OF THE THUNDERSTORMS HAVE PRODUCED RAINFALL RATES NEAR 1 TO 2 INCHES AN HOUR. FLOODING DOES NOT APPEAR TO BE AN ISSUE FOR NOW EXCEPT FOR LOW LYING AREAS AND CREEKS. THUNDERSTORMS SHOULD INCREASE IN ACTIVITY THIS AFTERNOON BUT DISSIPATE TOWARDS SUNSET AS HAS HAPPENED THE LAST COUPLE OF EVENINGS. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE FOR THE SAME AREA TOMORROW WITH LOCALLY HEAVY RAINFALL POSSIBLE AGAIN. PRECIP WATER WILL CONTINUE TO RUN AROUND 1.8 INCHES ACROSS THE AREA. STORM MOTIONS WILL REMAIN SLOW DUE TO WEAK UPPER LEVEL WINDS. WATER VAPOR IMAGERY SHOWS A WEAK UPPER LEVEL TROUGH OVER NORTH CENTRAL TX. 12Z UPPER AIR ANALYSES FROM 500MB AND 700MB SHOW A BETTER DEFINED TROUGH THAN THE WATER VAPOR IMAGERY. WEAK ASCENT FROM THIS TROUGH WILL CONTINUE TO SUPPORT THUNDERSTORM ACTIVITY THROUGH TOMORROW AND TO A LESSER EXTENT OVER THE WEEKEND. OVER THE WEEKEND A WEAKNESS IN THE UPPER LEVEL RIDGE WILL CONTINUE AS THE UPPER TROUGH SLOWLY WEAKENS. STILL THE RIDGE SHOULD REMAIN OVER THE SOUTHERN ROCKIES. GIVEN THE WEAKNESS IN THE RIDGE...IT LOOKS LIKE SOME SLIGHT THUNDERSTORM CHANCES WILL BE POSSIBLE SAT AND SUN AFTERNOONS. THE COVERAGE OF THUNDERSTORMS LOOKS TO BE MORE ISOLATED BY THIS TIME. FORECAST MODELS DUE SUGGEST SOME DRIER AIR MOVING INTO THE AREA OVER THE WEEKEND WHICH MAY TEMPER THUNDERSTORM CHANCES SOME. THE NAM STILL HOLDS ONTO PRECIP WATER VALUES NEAR 1.8 INCHES WHERE THE GFS SHOWS MUCH LOWER VALUES. LATEST SFC ANALYSIS DOES SHOW DRIER AIR AND LOW TO MID 60 DEWPOINTS IN LA. BOUNDARY LAYER WINDS LOOK RATHER LIGHT AND NOT SUPPORTIVE OF VERY STRONG ADVECTION. AT THIS TIME IT LOOKS LIKE THE DRIER AIR WILL HAVE A HARD TIME GETTING TO SE TX SO WILL KEEP HIGHER LOWER 70 DEWPOINTS IN PLACE ACROSS SE TX FOR THE WEEKEND. THIS AIRMASS WILL CONTINUE TO SUPPORT LOCALLY HEAVY RAINFALL BUT AGAIN LOOKS TO BE MORE ISOLATED IN NATURE OVER THE WEEKEND. THE MAIN CONCERN IN THE FORECAST WILL BE INCREASING THUNDERSTORM CHANCES NEXT WEEK. MEDIUM RANGE MODELS CONTINUE TO SHOW AN INVERTED TROUGH OR CUTOFF LOW DEVELOPING IN THE UPPER LEVELS. GFS CONTINUES ITS STRONG TROPICAL WAVE SIGNAL BEGINNING LATE MON INTO TUE. THE TRACK OF THIS WAVE IS STILL A BIT UNCERTAIN...BUT THE GFS HAS BEEN RATHER CONSISTENT WITH DEVELOPING QUITE A BIT OF PRECIP OVER SE TX DURING THIS TIME. POPS WERE INCREASED TO 50 PERCENT FOR TUE/WED AS THE WAVE MOVES INLAND. PRECIP WATER VALUES COULD REACH THE 2 TO 2.2 INCH RANGE WHICH WILL SUPPORT HEAVY RAINFALL YET AGAIN. THUNDERSTORM CHANCES SLOWLY DECLINE TOWARDS THE END OF NEXT WEEK BUT DEEP MOISTURE WILL LIKELY REMAIN IN PLACE. TEMPERATURES FOR THE FORECAST CONTINUE TO FOLLOW GUIDANCE FAIRLY CLOSELY. MAX TEMPS IN THE UPPER 80S WILL BE POSSIBLE NEXT WEEK GIVEN CONVECTION AND CLOUD COVER. MIN TEMPS WILL PROBABLY BE IN THE MID 70S AT LEAST OVERNIGHT WITH SOME LOWER MIN TEMPS DEPENDING ON ANY COOL OUTFLOW. OVERPECK .AVIATION... AT 19Z...SHRA/TSRA AND ASSOCIATED MVFR CEILINGS CONTINUE AROUND AREA TAF SITES WITH THE EXCEPTION OF KGLS AND KLBX. KGLS SHOULD REMAIN QUIET...BUT KLBX MIGHT GET IN ON THE ACTION BEFORE THE AFTERNOON COMES TO AN END WITH BOTH THE SEA BREEZE FRONT AND STORMS FROM THE WEST GETTING CLOSER TO THE AREA. ALL THIS STUFF SHOULD TAPER OFF THIS EVENING WITH THE LOSS OF HEATING. WET GROUNDS AND LIGHT WINDS TONIGHT MIGHT LEAD TO SOME FOG DEVELOPMENT...SO HAVE GONE WITH MVFR VISIBILITIES AT ALL INLAND SITES FOR A COUPLE HOURS BEFORE AND AROUND SUNRISE TOMORROW MORNING. CURRENT THINKING IS THAT SHRA/TSRA TOMORROW WILL HOLD OFF AT THE TAF SITES UNTIL AFTER 18Z. 42 && .MARINE... NO MAJOR CHANGES MADE TO THE COASTAL WATERS FORECAST TONIGHT THROUGH SUNDAY NIGHT. EXPECT A LIGHT ONSHORE FLOW (GENERALLY 5 TO 10 KNOTS) AND 1 TO 3 FOOT SEAS THROUGH THE WEEKEND. FOR MONDAY THROUGH TUESDAY NIGHT...EXPECT WINDS TO GO UP A LITTLE (10 TO 15 KNOT RANGE) AND SEAS TO GO UP TOO (INCREASING TO AROUND 3 TO 5 FEET) DUE TO A TIGHTENING PRESSURE GRADIENT. 42 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 73 90 73 91 72 / 40 40 20 20 10 HOUSTON (IAH) 74 92 73 92 73 / 30 30 20 20 10 GALVESTON (GLS) 79 89 79 89 78 / 20 20 10 20 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...39 AVIATION/MARINE...42
Hazardous weather outlook, Jun 21, 3:08 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 308 PM CDT THU JUN 21 2007 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238- 222015- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON-WHARTON- 308 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK UPPER LEVEL TROUGH OF LOW PRESSURE WILL COMBINE WITH DEEP MOISTURE AND DAYTIME HEATING TO PRODUCE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS SOUTHEAST TEXAS. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT FROM THESE STORMS. ISOLATED RAINFALL AMOUNTS OF 2 TO 4 INCHES COULD FALL IN ONLY A COUPLE OF HOURS TIME WHERE THE STRONGEST STORMS DEVELOP. MINOR FLOODING OF STREETS...FEEDER ROADS...SECONDARY ROADS...AND LOW WATER CROSSINGS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TROPICAL MOISTURE IS EXPECTED TO PUSH INTO SOUTHEAST TEXAS BEGINNING TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY INTO WEDNESDAY ACROSS SOUTHEAST TEXAS WITH HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:12 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 20 min |
| Jun 21, 5:32 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.